Skip to content
FREE SHIPPING TODAY ON US ORDERS OF $25+ | ORDER BY 3PM CST SHIP TODAY
FREE SHIPPING TODAY ON US ORDERS OF $25+ | ORDER BY 3PM CST SHIP TODAY

Cetirizine HCL 10 mg - Antihistamine Seasonal Allergy Tablets - 500 tablets

SKU 17004-B-1PK
Save 19% Save 19%
Original price $20.95
Original price $20.95 - Original price $20.95
Original price $20.95
Current price $16.99
$16.99 - $16.99
Current price $16.99
Brand Rising
Item Form Tablet
Product Benefits Allergy Control
Active Ingredients Cetirizine HCL 10 mg
Age Range (Description) Adult

About this item

  • ALLERGY MEDICINE: A 24 Hour Allergy Relief Tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies. Can help improve symptoms such as, runny nose, sneezing, itchy/watery eyes, and itching of the nose or throat.
  • COMPARE TO: You can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older.
  • DIRECTIONS: A 10 mg tablet should only be taken once every 24 hours. 5 mg tablet is more suitable for less severe symptoms.
  • SPECIFIC ALLERGY: Rising Pharma Cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies.